American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F60) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] John Hubbard, Dierk Schleicher and Mitsuhiro Shishikura. Exponential Thurston maps and limits of quadratic differentials. J. Amer. Math. Soc. 22 (2009) 77-117. MR 2449055.
Abstract, references, and article information   
View Article: PDF

[2] Jeffrey F. Brock. The Weil-Petersson metric and volumes of 3-dimensional hyperbolic convex cores. J. Amer. Math. Soc. 16 (2003) 495-535. MR 1969203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kevin P. Scannell and Michael Wolf. The grafting map of Teichmüller space. J. Amer. Math. Soc. 15 (2002) 893-927. MR 1915822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Irwin Kra. Horocyclic coordinates for Riemann surfaces and moduli spaces. I. Teichm\"uller and Riemann spaces of Kleinian groups . J. Amer. Math. Soc. 3 (1990) 499-578. MR 1049503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1